Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Medication for fungal on infant face

Premium Questions

Dr. Kakkar S. MD

Hi , My family members is facing issues with itching like in hindi Dinai and her age is 45 and same has been facing since 5 month .... could you suggest good medicine for her. ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Haleema MD

Can using strong topical steroid cream on your body (for psoriasis spots on legs or arms) such as clobetesol or bethmetasone worsen the acne on your face? ... View answer

Answered by : Dr. Haleema ( General & Family Physician)
Dr. Kakkar S. MD

I am facing hair fall problem. Since last few months huge dandruff if growing on my head. Sometimes its itches. These days I need to apply shampoo in 2 days to have this problem in control. Kindly ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.   Parth MD

Hi. I've been having night sweats , chills (chattering teeth when I first get up in a morning), heat (primarily in the left side of my face, which goes bright red whilst the other side is pale ... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr. Kakkar S. MD

with a little puss in all the face. last week I asked the pediatrian and she told me to wash with water. The puffs have spread all over the face and in the head. Do you give me some advice? I am attaching ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr.   Vanya Narayan MD

I have recurring scabs on my scalp and occasionally on my face. I got a pine based shampoo from my gp who thought it might be a fungal infection it did nothing. I got an antibiotic cream for my face ... View answer

Answered by : Dr. Vanya Narayan ( Dermatologist)
Dr. Saranya Ramadoss MD

hi im an 18 yr old having a height of 5 11 having a weight around 65-67 kg but still my face and body looks to be sunken including my eyes i have just taken istroin 10-20 mg for my acne for the past 5 ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Shailja Puri MD

My 3 year old has a blotchy rash on her face legs and arms. It is warm to the touch and appeared after a warm day in a botanical garden. At first I thought it was from heat or a new plant exposure ... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr.  Sunil Jangid MD

Hi, may I answer your health queries right now ? Please type your query here... i am having fungal infection for the last 7 years and had been taking zocon 150 once in a week but with no improvement kindly ... View answer

Answered by : Dr. Sunil Jangid ( HIV AIDS Specialist)
Dr.    Anshul Varshney MD

Hi Doc... I am a male of 40+ years. I have a fungal infection and a doc prescribed a Mycoril Cream 1%. However, it seems not to be working. Its now over two months since I have been applying ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Mostly anxiety related. Start multivitamin tablet including vit b 12 and folic acid. Hit thanks if you like my answer.

Dr. Chander Mohan Singh MD

Hi, Clean your face daily with face-wash three times a day. Apply ointment clindamycin by prescription from your doctor. Do not apply any cream by seeing advertisement on internet or T.V. Have balanced...

Dr.     Suresh Heijebu MD

Hi,use terbinafine oitment